# SDR P5CA9700825

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Ring
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY AREA NR 2 FWD LRRA ANT MOUNTING RING BROKEN.  REPLACED MOUNTING RING SCREW NUT PER MM 34-33-00.
